Generalized resolvents and spectrum for a certain class of perturbed symmetric operators
A. Hebbeche
Journal of Applied Mathematics, 2005, vol. 2005, issue 1, 81-92
Abstract:
The generalized resolvents for a certain class of perturbed symmetric operators with equal and finite deficiency indices are investigated. Using the Weinstein‐Aronszajn formula, we give a classification of the spectrum.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/JAM.2005.81
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2005:y:2005:i:1:p:81-92
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().